# SDR TSAA0678059

- Difficulty date: July 29, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 42,013 hours, 52,364 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLT 224 LIH-HNL.  ON TAKE OF ROLL, CREW NOTED THE NR 2 ENGINE THRUST REVERSER UNLOCKED LIGHT ON WITH ALL OTHER ENGINE INDICATIONS NORMAL.  CREW ABORTED TAKEOFF AT 60 KTS AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE OPENED AND INSPECTED THE NR 2 THRUST REVERSER AND HAD NO FAULT FOUND.  GROUND OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
